# SDR AMTA200600559

- Difficulty date: September 13, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Iru
- Part number: HG1050AE09
- Part serial: QQ002389
- Condition: Unserviceable
- Location: Center
- Part time: 19,748 hours, 6,067 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CENTER INU SHOWS IRS MOTION ON FMS CDU WHILE IN NAV DURING TAXI.  CENTER IRU REVERTS BACK TO ALIGN MODE.  SWAPPED CTR AND RT IRS`S. RT NOW PN HG1050AE09, NS 91803089.  CTR NOW PN HG105OAE09, SN 95081120.  CTR IRS, OPS CHECK NORMAL.  (K)
